# SDR IPXA2016031600814

- Difficulty date: March 3, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 78,198 hours, 13,965 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB292014
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT WING FIXED L/E FORMER CRACKED XOS 996.  REMOVED FABRICATED AND INSTALLED REPLACEMENT FORMER IAW DWG ARB 2920, SRM 57-00-00, 51-35-01, 51-33-01.
